# SDR SIMA20250423002

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N299JJ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000847
- Aircraft time: 11,905 hours, 8,107 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT FAIL AFTER TAKEOFF MOVING FLAP HANDLE FROM 1 TO 0 SLATS REMAINED AT 3 IN FLIGHT WHILE FLAPS OPERATED AS NORMAL RAN THRU QRH PROCEDURE DECLARED EMERGENCY AND RETURNED TO FIELD DID NOT LAND OVERWIEGHT OR HAVE HARD LANDING. AIRCRAFT REF EAML 108500517-1 SLAT/FLAP HAS BEEN DEACTIVATED TO #4 POS FOR FERRY PURPOSE // THIS AIRCRAFT REQUIRES INSPECTION FOR FERRY FLIGHT.REF EAML 108500516-1, TRANSFERED FROM EAML 108500515-1 PERFORMED GVI TO MECHANICAL COMPONENTS OF SLATS IAW AMM 27-81-00, NO PHYSICAL DISCONNECTS FOUND. MOVED SLATS/FLAPS TO #4 POS FOR FERRY IAW AMM 27-81-00. REF EAML 108500516-1, 108500517-1 FOR FURTHER ACTION TAKEN.
